# SDR CA990719004

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 7891502
- Condition: Corroded
- Location: Rudder
- Part time: 2,876 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN RUDDER WAS REMOVED FOR PAINTING , IT WAS FOUND THAT THE LOWER ENDS OF THE TORQUE TUBE WERE SEVERELY CORRODED BY STANDING WATER IN TUBE OVER A LONG PERIOD.  THERE IS NO DRAIN IN TUBE AND IT FITS ONTO RUDDER BELLCRANK SO TIGHTLY THAT THE WATER WILL NOT LEAK.  IT IS IMPOSSIBLE TO SEE UNLESS RUDDER IS REMOVED.
